| Catalog Number |
02.12.0510FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 may 2024 lot 2238762: (b)(4) items manufactured and released on 17-nov-2022.Expiration date: 2027-11-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
Revision for knee instability and the cause is unknown.At about 1 year from primary the surgeon revised the liner, implanting a thicker one (from 10 to 14 mm) and the surgery was completed successfully.